Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 07 > No. 4

 
   

Global exponential stability for a class of impulsive BAM neural networks with distributed delays

PP: 1539-1546
Author(s)
I. M. Stamova, G. Tr. Stamov, J. O. Alzabut,
Abstract
In this paper, the exponential stability is investigated for a class of BAM neural networks with distributed delays and nonlinear impulsive operators. By using Lyapunov functions and applying the Razumikhin technique, delay–independent sufficient conditions ensuring the global exponential stability of equilibrium points are derived. These results can easily be utilized to design and verify globally stable networks. An illustrative example is given to demonstrate the effectiveness of the obtained results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved